Volume 16, Number 1, January-March 2010
|Page(s)||77 - 91|
|Published online||21 October 2008|
Infinitely many solutions for asymptotically linear periodic Hamiltonian elliptic systems
Department of Mathematics, Yunnan Normal University, Kunming 650092 Yunnan, P.R. China. firstname.lastname@example.org
2 Institute of Mathematics, AMSS, CAS, Beijing 100080, P.R. China.
3 Department of Mathematics, Beijing University of Chemical technology, Beijing 100029, P.R. China.
Revised: 6 July 2008
This paper is concerned with the following periodic Hamiltonian elliptic system
Assuming the potential V is periodic and 0 lies in a gap of , is periodic in x and asymptotically quadratic in , existence and multiplicity of solutions are obtained via variational approach.
Mathematics Subject Classification: 35J50 / 35J55
Key words: Hamiltonian elliptic system / variational methods / strongly indefinite functionals
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.